American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(53C55) AND publication=(bull)
Sort order: Date
Format: Standard display

  
Results: 1 to 12 of 12 found      Go to page: 1

[1] Wan-Xiong Shi. Complete noncompact Kähler manifolds with positive holomorphic bisectional curvature. Bull. Amer. Math. Soc. 23 (1990) 437-440. MR 1044171.
Abstract, references, and article information   
View Article: PDF

[2] Michael T. Anderson. Moduli spaces of Einstein metrics on 4-manifolds. Bull. Amer. Math. Soc. 21 (1989) 275-279. MR 992726.
Abstract, references, and article information   
View Article: PDF

[3] William M. Goldman and John J. Millson. The deformation theory of representations of fundamental groups of compact Kähler manifolds. Bull. Amer. Math. Soc. 18 (1988) 153-158. MR 929091.
Abstract, references, and article information   
View Article: PDF

[4] Ingo Lieb and R. Michael Range. Integral representations on Hermitian manifolds: the $\bar \partial $-Neumann solution of the Cauchy-Riemann equations. Bull. Amer. Math. Soc. 11 (1984) 355-358. MR 752797.
Abstract, references, and article information   
View Article: PDF

[5] Robert E. Greene and Steven G. Krantz. The stability of the Bergman kernel and the geometry of the Bergman metric. Bull. Amer. Math. Soc. 4 (1981) 111-115. MR 590822.
Abstract, references, and article information   
View Article: PDF

[6] Shoshichi Kobayashi. Intrinsic distances, measures and geometric function theory. Bull. Amer. Math. Soc. 82 (1976) 357-416. MR 0414940.
Abstract, references, and article information   
View Article: PDF

[7] Bernard Shiffman. Extension of holomorphic maps. Bull. Amer. Math. Soc. 82 (1976) 293-296. MR 0397029.
Abstract, references, and article information   
View Article: PDF

[8] Andrew J. Sommese. Extension theorems for reductive group actions on compact Kaehler manifolds. Bull. Amer. Math. Soc. 81 (1975) 729-732. MR 0372268.
Abstract, references, and article information   
View Article: PDF

[9] R. E. Greene and H. Wu. Approximation theorems, $C^ \infty$ convex exhaustions and manifolds of positive curvature. Bull. Amer. Math. Soc. 81 (1975) 101-104. MR 0362137.
Abstract, references, and article information   
View Article: PDF

[10] Yum-Tong Siu. Analyticity of sets associated to Lelong numbers and the extension of meromorphic maps. Bull. Amer. Math. Soc. 79 (1973) 1200-1205. MR 0330505.
Abstract, references, and article information   
View Article: PDF

[11] R. E. Greene and H. Wu. Curvature and complex analysis. III. Bull. Amer. Math. Soc. 79 (1973) 606-608. MR 0315639.
Abstract, references, and article information   
View Article: PDF

[12] Bernard Shiffman. Extension of positive holomorphic line bundles. Bull. Amer. Math. Soc. 77 (1971) 1091-1093. MR 0289806.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 12 of 12 found      Go to page: 1